Three-dimensional subsonic and supersonic flows in nozzles and duots of variable cross-section
Doklady Akademii Nauk, Tome 203 (1972) no. 1, pp. 60-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_203_1_a15,
author = {U. G. Pirumov},
title = {Three-dimensional subsonic and supersonic flows in nozzles and duots of variable cross-section},
journal = {Doklady Akademii Nauk},
pages = {60--63},
year = {1972},
volume = {203},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_203_1_a15/}
}
U. G. Pirumov. Three-dimensional subsonic and supersonic flows in nozzles and duots of variable cross-section. Doklady Akademii Nauk, Tome 203 (1972) no. 1, pp. 60-63. http://geodesic.mathdoc.fr/item/DAN_1972_203_1_a15/